# SDR VNAA20250320066

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00201914 SN: 00471 DISCREPANCY: RUDDER EXTERNAL SKIN IS DENTED CORRECTIVE ACTION: REPAIRED RIGHT SIDE RUDDER SKIN IAW CRJ-700 SRM 55-41-01-201-001-A01.
